I have started a few months ago taking magnesium malate supplements daily and have noticed my E2 has gone up and I am having a hard time controlling E2 using either Aromasin or Arimidex. My E2 just won’t go down. Even at high doses of Aromasin or Arimidex. Could be this related to the magnesium malate supplements? Maybe the magnesium increases aromatization, has estrogenic effects, or is blocking the absorption of Aromasin and Arimidex?
Around the same time I also started taking DGL (deglycyrrhizinated licorice) for GERD. Maybe this could also be the culprit?
Just curious as to why your taking a solo magnesium malate supplement and at what dose?
As far as the interaction I have no idea is your arimidex ugl or from a pharmacy with a doctors prescription. Not pharma grade (that’s rye same shit as a ugl just with a title) but actual doctors script or from a over seas pharmacy
I take magnesium for daytime tiredness and muscle weakness. And it does give me more energy and makes my muscle pains go away.
My AIs are pharma grade.
Dose is 1 tablet of 1000 mg of magnesium malate (= 115 magnesium) every morning.
DGL can lower acid production in your stomach. Know what helps break down pills so they can be absorbed as they go through the intestines? Stomach acid. You may have higher e2 because your AI isn’t properly breaking down and absorption is compromised.
I’ve been taking Nexium (esomeprazole) daily for 5 years, which lowers stomach acid, and I didn’t have this problem. Now I am taking DGL in addition to Nexium. Maybe it could be lowering too much.
Iron has a point altho I don’t think that’s the problem acid reduction medications don’t lower the acid to the point where it would affect absorbtion that much. There is actually an effect some acid reduction medications have that make oral medications bio availability more effective.
You will notice some medications say not to take with omeprazole and other cyp inhibitors with them due to increasing the metabolization rate. Usually this warning is for opiates and benzos. They will say stuff like don’t take with grape fruit juice or any-acids
Anyways not trying to get too far off topic but I don’t think any of your supplements are to blame here but the beauty of your situation is you can easily find out. Take your normal AI dose and stop taking the magnesium get bloods tested repeat process for other supplements if that’s not the issue.
I have been researching more and in fact looks like DGL could be the culprit:
- https://www.peoplespharmacy.com/articles/licorice-fights-reflux/ [comments section]
I will stop taking both the magnesium and the DGL, give some time, and then reintroduce them back, one at a time, to find the culprit.